# SDR GTIA1100009

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 12,337 hours, 5,862 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Bent
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 SERVICE CHECK FOUND THE L1 DOOR ATTACH FITTING BEARING OUT OF PLACE.  MX IS REMOVING ACCESS PANELS FOR EVALUATION.   AFTER FURTHER INSP FOUND LOWER FITTING BENT.   DOOR HINGE AND BUSHING REPLACED.  OP'S CHECKED GOOD.
